Alert archive / New Jersey / Flood Watches in 2025
Flood Watch 4, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this flood watch at Jul 1, 2025, 2:30 AM EDT for New Castle County, Delaware; 6 counties in Pennsylvania; 9 counties in New Jersey. It took effect at Jul 1, 2025, 2:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2025, 2:30 AM EDT (06:30 UTC)
- In effect from
- Jul 1, 2025, 2:00 PM EDT
- Expired
- Jul 1, 2025, 9:58 PM EDT
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Flood severity
- None
Counties New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Salem County, NJ, Somerset County, NJ, Berks County, PA, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 59 km from the middle of the area, began a volume at 06:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 6.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 276 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 937 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
168
WGUS61 KPHI 010630
FFAPHI
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mount Holly NJ
230 AM EDT Tue Jul 1 2025
DEZ001-NJZ009-010-012-013-015>019-PAZ060-070-071-101>106-012000-
/O.NEW.KPHI.FA.A.0004.250701T1800Z-250702T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Berks-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Freehold, Cherry Hill, Pottstown,
Lansdale, Philadelphia, Kennett Square, Trenton, Perkasie, Mount
Holly, Chalfont, Morrisville, Somerville, West Chester,
Collegeville, Doylestown, Glassboro, Norristown, Pennsville,
Wilmington, Oxford, New Brunswick, Reading, Media, Honey Brook,
Moorestown, Camden, and Flemington
230 AM EDT Tue Jul 1 2025
...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH LATE
TONIGHT...
* WHAT...Flooding caused by excessive rainfall is possible.
* WHERE...Portions of northern Delaware, including the following
area, New Castle, New Jersey, including the following areas,
Camden, Gloucester, Hunterdon, Mercer, Middlesex, Northwestern
Burlington, Salem, Somerset and Western Monmouth, and
Pennsylvania, including the following areas, Berks, Delaware,
Eastern Chester, Eastern Montgomery, Lower Bucks, Philadelphia,
Upper Bucks, Western Chester and Western Montgomery.
* WHEN...From 2 PM EDT this afternoon through late tonight.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Creeks and streams may rise out of their banks.
* ADDITIONAL DETAILS...
- Another round of heavy showers and thunderstorms is expected
to develop Tuesday afternoon and continue into the evening.
These storms will have the potential to bring rainfall
amounts of 1 to 3 inches within a brief period of time
leading to flash flooding. Localized total rainfall amounts
up to 4 inches will be possible before showers and storms
wind down overnight Tuesday night.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop.
&&
$$
Fitzsimmons2 follow-up statements
755
WGUS61 KPHI 011911
FFAPHI
Flood Watch
National Weather Service Mount Holly NJ
311 PM EDT Tue Jul 1 2025
DEZ001-NJZ009-010-012-013-015>019-PAZ060-070-071-101>106-020600-
/O.CON.KPHI.FA.A.0004.000000T0000Z-250702T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Berks-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Chalfont, Morrisville, Media,
Collegeville, Freehold, Honey Brook, Doylestown, Wilmington,
Pottstown, Reading, Oxford, Lansdale, New Brunswick, Perkasie,
Trenton, Moorestown, Philadelphia, Camden, Kennett Square,
Glassboro, Flemington, Cherry Hill, Mount Holly, West Chester,
Somerville, Norristown, and Pennsville
311 PM EDT Tue Jul 1 2025
...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY...
* WHAT...Flooding caused by excessive rainfall continues to be
possible.
* WHERE...Portions of northern Delaware, including the following
area, New Castle, New Jersey, including the following areas,
Camden, Gloucester, Hunterdon, Mercer, Middlesex, Northwestern
Burlington, Salem, Somerset and Western Monmouth, and
Pennsylvania, including the following areas, Berks, Delaware,
Eastern Chester, Eastern Montgomery, Lower Bucks, Philadelphia,
Upper Bucks, Western Chester and Western Montgomery.
* WHEN...Until 2 AM EDT Wednesday.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Creeks and streams may rise out of their banks.
* ADDITIONAL DETAILS...
- Another round of heavy showers and thunderstorms is moving
through These storms will have the potential to bring
rainfall amounts of 1 to 3 inches within a brief period of
time leading to flash flooding. Localized total rainfall
amounts up to 4 inches will be possible before showers and
storms wind down overnight Tuesday night.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop.
&&
$$
Hoeflich551 WGUS61 KPHI 020158 FFAPHI Flood Watch National Weather Service Mount Holly NJ 958 PM EDT Tue Jul 1 2025 DEZ001-NJZ009-010-012-013-015>019-PAZ060-070-071-101>106-020300- /O.CAN.KPHI.FA.A.0004.000000T0000Z-250702T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ New Castle-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer- Salem-Gloucester-Camden-Northwestern Burlington-Berks-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Kennett Square, Camden, Lansdale, Moorestown, Media, New Brunswick, Collegeville, Cherry Hill, Pottstown, Chalfont, Perkasie, Norristown, Oxford, Wilmington, Reading, Trenton, Philadelphia, Morrisville, Mount Holly, Somerville, Doylestown, Glassboro, Honey Brook, West Chester, Pennsville, Flemington, and Freehold 958 PM EDT Tue Jul 1 2025 ...FLOOD WATCH IS CANCELLED... The Flood Watch is cancelled for portions of northern Delaware, including the following area, New Castle, New Jersey, including the following areas, Camden, Gloucester, Hunterdon, Mercer, Middlesex, Northwestern Burlington, Salem, Somerset and Western Monmouth, and Pennsylvania, including the following areas, Berks, Delaware, Eastern Chester, Eastern Montgomery, Lower Bucks, Philadelphia, Upper Bucks, Western Chester and Western Montgomery. Flash flooding is no longer expected to pose a threat, however some additional creeks and rivers may near or go into flood overnight. Please continue to heed remaining road closures. $$ Gorse
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flood watch went out at Jun 30, 8:03 PM EDT, 6 hours 27 minutes earlier.
Area forecast discussion, Jun 30, 8:03 PM EDT, 6 hours 27 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
803 PM EDT Mon Jun 30 2025
.SYNOPSIS...
The stalled front across the southern half of the region will
slowly return northward as a warm front through tonight
followed by a cold front later Tuesday. High pressure builds
closer later Wednesday into Thursday before settling over our
area on Friday and into the weekend.
&&
.NEAR TERM /THROUGH TUESDAY/...
The first round of showers and thunderstorms associated with the
lifting warm front and daytime heating has exited the
area. We are now on to round 2. Showers and thunderstorms
associated with an approaching short wave/vorticity impulse continue
to develop to our southwest and will move across our area over
the next few hours. There remains enough instability and shear
for an occasional strong to severe storm to develop. However,
heavy rainfall and the possibility of localized flooding,
especially areas that received heavy rainfall earlier may be the
greater concern.
The third round of showers and thunderstorms is also possible
overnight/after midnight. However, these storms likely will not
be as severe and should be more progressive.
The silver-lining is that the rain-cooled air from the
afternoon storms have allowed us to cancel the Heat Advisory
that was previously in effect across the urban corridor. Lows
tonight will be in the upper 60s to upper 70s.
For Tuesday, with the warm front well north of the region and
the entire forecast area in the warm sector, another round of
severe thunderstorms and flash flooding is expected. In the
upper levels, an upper-level trough is forecast to shift
eastward and amplify some as it overspreads the Northeast and
Mid-Atlantic. This will drive a cold front across our region
later Tuesday.
In terms of the set-up for the second half of Tuesday, shear
will be more notable, around 30 kts of deep layer shear (0-6km).
Also, highs in the upper 80s to low 90s with dew points in the
low to mid 70s will provide an environment for growing
instability ahead of the cold front, with MUCAPE values likely reaching
3000J/kg. At this time, there is still some uncertainty on how
well the shear and areas of higher CAPE overlap along with the
timing of the cold front. Another uncertainty is the
possibility of morning convection. If lingering early morning
convection remains more widespread and takes longer to dissipate
and clouds linger longer, this will have impacts on how well we
destabilize before the cold front. Right now, the morning
activity looks to be done by the mid-morning hours of Tuesday
with enough time to get moderate instability. The latest severe
weather outlook continues with a Slight (2/5) risk for most of
our area with the remainder of the area (Poconos and coastal
strip) in a Marginal (1/5) risk. The primary threat will be
damaging wind gusts.
One other key impact point for Tuesday is a flash flooding threat.
Most of the area is in a Slight (2/4) Risk for excessive
rainfall with the Poconos and high elevations of northwest NJ in
a Marginal (1/4) Risk. PWAT values will rise
to 2-2.5 inches with warm cloud depth of 10-12 kft, so the
signal is there for the convection to be sufficient rainfall
producers. The good news is that the convection will be moving
but any training of showers or thunderstorms could lead to
increased concern for localized flash flooding. There is also a
signal for some frontogenetic forcing with the cold front which
could also enhance the precipitation rates with the convection.
While heat index values will be in the upper 90s Tuesday across
the Philly Metro, the criteria for a Heat Advisory changes on
July 1st to a heat index of 100 to 104 degrees for two
consecutive hours. A few locations near Philly may touch a 100
heat index, but it is not forecast to be widespread enough at
this time to warrant a heat advisory.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
The severe threat looks to come to an end around 00Z-03Z Wednesday,
but given the front slowing down Tuesday night, it is still near the
coastal areas by Wednesday morning. This will continue to lead to
the potential for lingering coverage of some showers or an isolated
rumble of thunder through Tuesday night into Wednesday morning. Lows
Tuesday night are in the mid 60s to low 70s.
Heading into Wednesday, our Tuesday cold front should be south and
east of our area by midday, and while temperatures do not look to
drop much, the dew points are forecast to lower some in the wake of
the cold front. Despite the presence of the upper-level trough, less
in the way of deeper moisture should keep the instability lower as
well. Given surface high pressure building closer to our area with
time, the chance for any showers and thunderstorms at this time is
little to none for the remainder of Wednesday into Wednesday night.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
The upper level trough looks to become reinforced as it remains
across much of the Northeast through the end of the work week before
moving offshore over the weekend. At the surface, a high pressure
system continues to build in Thursday before settling over our area
on Friday and Saturday and moving offshore on Sunday.
While high pressure will be increasingly in control, a weak cold
front looks to sink southward during the afternoon and evening on
Thursday. This cold front looks to set off some showers and maybe an
isolated thunderstorm for areas near and NW of I-78. The remainder
of the forecast looks dry until Sunday when the high moves offshore.
Daytime temperatures in the 80s for most through Saturday, with
temperatures look to warm closer to 90 on Sunday. Dew points are
forecast to be in the low to mid 60s before increasing to around 70
on Sunday. Overall, the most pleasant day does look to be Friday
which should make for a nice forecast for the 4th of July.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...Primarily VFR outside of any thunderstorms.
Restrictions are possible with scattered showers and
thunderstorms. There are two possible windows of thunderstorms.
00z-04z is the more likely time period to affect everyone, then
04z-08z is less likely to affect all areas. Due to outflow
boundaries, winds are all over the compass, but should favor
more of a south to southeast direction early this evening.
Winds may become variable for many areas overnight, then shift
to a more southwest direction overnight. Moderate confidence.
Tuesday...VFR to start. Restrictions likely with thunderstorms
in the afternoon (60-80%). Winds from the southwest around 10
kts gusting to 15 kts. Higher gusts possible in thunderstorms.
Moderate confidence.
Outlook...
Tuesday Night...Restrictions likely (40-60%) with showers and
thunderstorms moving through.
Wednesday through Saturday...VFR. No significant weather.
&&
.MARINE...
SCA conditions build overnight and into Tuesday. Seas 3-4 feet
tonight build to 3-5 feet early Tuesday morning across the
southern waters and spread north. Seas expected to be 4-6 feet
by Tuesday afternoon. South-southwest winds 15-20 kts tonight
build to 20-25 kts in the afternoon.
Outlook...
Tuesday night...SCA conditions continue through 06Z.
Wednesday into Saturday...Sub-SCA conditions expected.
Rip Currents...
On Tuesday, winds turn more south-southwest and the period will
be around 7 seconds with breaking waves around 3 to 4 feet.
Thus, we will continue with the MODERATE risk for the
development of dangerous rip currents for the NJ Shore and LOW
risk for Delaware Beaches as flow will be more offshore there
For Wednesday, winds go more west/southwesterly and lighten to
around 10 MPH or less. Seas decrease as well within the surf
zone to around 2 feet. As a result, a LOW risk for the
development of rip currents will be in place for the Jersey
Shore and Delaware Beaches.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 11 AM Tuesday to 2 AM EDT Wednesday
for ANZ450.
Small Craft Advisory from 5 AM Tuesday to 2 AM EDT Wednesday
for ANZ451>455.
&&
SYNOPSIS...AKL/Guzzo/Hoeflich
NEAR TERM...AKL/MJL/Robertson
SHORT TERM...AKL/Guzzo
LONG TERM...AKL/Guzzo
AVIATION...Guzzo/MJL/Robertson
MARINE...Guzzo/Hoeflich/MJLHazardous weather outlook, Jun 30, 2:49 PM EDT, 11 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 249 PM EDT Mon Jun 30 2025 MDZ012-015-019-020-011900- Kent MD-Queen Annes-Talbot-Caroline- 249 PM EDT Mon Jun 30 2025 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...This afternoon and tonight. There is a MARGINAL RISK for severe thunderstorms on Monday. There is a MARGINAL RISK for excessive rainfall on Monday. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a SLIGHT RISK for severe thunderstorms on Tuesday. There is a SLIGHT RISK for excessive rainfall on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MJL
In the hours before
Local storm report, Jul 1, 12:19 AM EDT, 2 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1219 AM EDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 PM Flood Reading 40.34N 75.92W
06/30/2025 Berks PA 911 Call Center
1 vehicle stuck under Spring Street
underpass due to flooding. Fire Department
has since cleared the scene.
&&
PFLocal storm report, Jul 1, 1:23 AM EDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
123 AM EDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM Marine Tstm Wind 1 WNW Monmouth Beach 40.34N 73.99W
07/01/2025 M41 MPH Monmouth NJ Mesonet
Mesonet station XMNB Monmouth.
&&
DeSilvaLocal storm report, Jul 1, 1:50 AM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
150 AM EDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM Flood 1 SW Robesonia 40.35N 76.14W
07/01/2025 Berks PA Fire Dept/Rescue
Vehicle stuck in the water.
&&
DeSilvaLocal storm report, Jul 1, 1:54 AM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
154 AM EDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 AM Flood Leesport 40.45N 75.97W
07/01/2025 Berks PA Fire Dept/Rescue
Traffic Advisory - 61 NB Closed Due To
Flooding.
&&
DeSilvaLocal storm report, Jul 1, 2:02 AM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
202 AM EDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM Flood Strausstown 40.50N 76.18W
07/01/2025 Berks PA Trained Spotter
Spotter Network: Interstate 78 is flooding
under bridges.
&&
DeSilvaLocal storm report, Jul 1, 2:14 AM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
214 AM EDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM Tstm Wnd Dmg 1 W Bechtelsville 40.37N 75.65W
07/01/2025 Berks PA Public
Picture of tree down lying across Wissinger
Rd in Bechtelsville. Time estimated.
&&
DeSilvaThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:41 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 64 min |
| Jul 1, 2:32 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 43 min |
| Jul 1, 4:50 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 55 min |
| Jul 1, 5:04 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 56 min |
| Jul 1, 5:42 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 48 min |
| Jun 30, 11:20 PM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Jun 30, 11:47 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Delaware, Montgomery | 43 min |
| Jul 1, 12:38 AM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 36 min |
| Jul 1, 6:15 AM EDT | River Flood Warning | PHI | Chester | 3 hr |
| Jul 1, 6:21 AM EDT | Areal Flood Warning | PHI | Delaware | 2 hr |
| Jul 1, 2:58 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery, Philadelphia | 47 min |
| Jul 1, 3:00 PM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Jul 1, 3:06 PM EDT | River Flood Warning | PHI | Chester, Delaware | 8 hr |
| Jul 1, 3:31 PM EDT | Flash Flood Warning | PHI | Bucks, Montgomery, Philadelphia | 4 hr |
| Jul 1, 3:34 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 56 min |
| Jul 1, 3:39 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Philadelphia | 66 min |
| Jul 1, 4:27 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Lehigh, Montgomery | 63 min |
| Jul 1, 4:44 PM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Jul 1, 4:47 PM EDT | Tornado Warning | PHI | Berks, Montgomery | 28 min |
| Jul 1, 4:55 PM EDT | Flash Flood Warning | PHI | Berks, Chester, Montgomery | 4 hr |
| Jul 1, 5:07 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Montgomery, Northampton | 38 min |
| Jul 1, 5:14 PM EDT | Flash Flood Warning | PHI | Berks, Bucks, Lehigh, Montgomery | 4 hr |
| Jun 30, 9:38 PM EDT | Special Marine Warning | PHI | 67 min | |
| Jul 1, 12:05 AM EDT | Special Marine Warning | PHI | 37 min | |
| Jul 1, 1:47 PM EDT | Special Marine Warning | PHI | 58 min | |
| Jul 1, 3:22 PM EDT | Special Marine Warning | PHI | 83 min | |
| Jul 1, 4:25 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 50 min |
| Jul 1, 4:36 PM EDT | Special Marine Warning | PHI | 84 min | |
| Jul 1, 5:00 PM EDT | Flash Flood Warning | PHI | Monmouth, Ocean | 4 hr |
| Jul 1, 5:10 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Jul 1, 5:14 PM EDT | Special Marine Warning | PHI | 91 min | |
| Jul 1, 5:14 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 61 min |
| Jul 1, 5:43 PM EDT | Special Marine Warning | PHI | 98 min | |
| Jul 1, 6:11 PM EDT | Flash Flood Warning | PHI | Ocean | 4 hr |
| Jul 1, 6:32 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 58 min |
| Jul 1, 6:35 PM EDT | Special Marine Warning | PHI | 115 min | |
| Jul 1, 6:39 PM EDT | Special Marine Warning | PHI | 96 min | |
| Jul 1, 6:44 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 46 min |
Nearby
Flood Watches in New Jersey, 2025Flood Watches in Pennsylvania, 2025Flood Watches in Delaware, 2025Every flood watch in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.